# SDR CA040304003

- Difficulty date: February 25, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,604 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: O-Ring
- Part number: 704A34635019
- Condition: Failed
- Location: Check Valve
- Component: Servo, Dunlop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HAD A HARD OVER CYCLIC PROBLEM WITH AN ENGINE, THE AIRCRAFT WAS EQUIPPED WITH MFG SERVOS. HAD THIS PROBLEM AT 30 DEGREES C TO -15 DEGREES C (OUTSIDE TEMPERATURE), NO DIFFERENCE. BOLT LATERAL SERVOS WAS DUE FOR OVERHAUL, SEND SERVOS FOR OVERHAUL AND REINSTALLED THESE SERVOS AFTER OVERHAUL, NOTHING CHANGED. REPLACED THE VALVE FILTER BLOCK AND NOTHING CHANGE. REPLACED THE LT INPUT CHECK VALVE AT THE SERVO AND HAD A GAIN OF 60 PERCENT. REPLACED THE RT INPUT CHECK VALVE AT THE SERVO AND HAD A GAIN OF 100 PERCENT, NO MORE FEED BACK. FOUND THE O-RING INSIDE OF THE CHECK VALVE (FLAT).
